Show simple item record

dc.contributor.authorFord, Neville J.*
dc.contributor.authorMorgado, Maria L.*
dc.date.accessioned2012-02-17T12:04:37Z
dc.date.available2012-02-17T12:04:37Z
dc.date.issued2011-07-28
dc.identifier.citationFractional calculus and applied analysis, 14(4), 2011, pp. 554-567en
dc.identifier.issn1311-0454en
dc.identifier.doi10.2478/s13540-011-0034-4
dc.identifier.urihttp://hdl.handle.net/10034/211170
dc.descriptionThis is the author's PDF of an article published in Fractional calculus and applied analysis 2011. The original publication is available at www.springerlink.comen
dc.description.abstractThis journal article discusses nonlinear boundary value problems.
dc.description.sponsorshipFundacao para a Ciencia e Tecnologiaen
dc.language.isoenen
dc.publisherSpringeren
dc.relation.urlhttp://www.springer.com/mathematics/analysis/journal/13540en
dc.subjectfractional calculusen
dc.subjectfractional ordinary differential equationsen
dc.subjectCapute derivativeen
dc.subjectnumerical methodsen
dc.titleFractional boundary value problems: Analysis and numerical methodsen
dc.typeArticleen
dc.contributor.departmentUniversity of Chester ; University of Tras-os-Montes e Alto Douroen
dc.identifier.journalFractional calculus and applied analysis
refterms.dateFOA2018-08-13T22:59:43Z
html.description.abstractThis journal article discusses nonlinear boundary value problems.


Files in this item

Thumbnail
Name:
fordmorgado.pdf
Size:
378.6Kb
Format:
PDF
Description:
main article

This item appears in the following Collection(s)

Show simple item record